Hepatitis C Community
Beginning Incivik/Peg/Rib treatment
About This Community:

This forum is for questions about medical issues and research aspects of Hepatitis C such as, questions about being newly diagnosed, questions about current treatments, information and participation in discussions about research studies and clinical trials related to Hepatitis. If you would like to communicate with other people who have been touched by Hepatitis, please visit our new Hepatitis Social/Living with Hepatitis forum

Font Size:
A
A
A
Background:
Blank
Blank
Blank
Blank Blank

Beginning Incivik/Peg/Rib treatment

Starting treatment this week.  Is it better to begin first thing in the moring, or some other time of day?  And, how long after first injection do side effects occur?
Related Discussions
6 Comments Post a Comment
Blank
Avatar_f_tn
My treatment nurse said start the first day with your pills in the am, afternoon then take your shot about an hour or two before you go to bed, take pm incivek.  Side effects usually start in 3-4 hours

So start first thing in the morning...make sure you have calculated your pill times and set alarms!
Blank
Avatar_f_tn
Is sleep effected with shot about an hour or two before bed?
Blank
Avatar_f_tn
Most side effects are going to hit in the 6-8 hour range, so you will be asleep...everyone is different...I sleep like a log, but have major diarrhea in the morning.  
Blank
Avatar_f_tn
I started with my peg injection on Friday afternoon (wanted to do it at the doctor's office since it had been a while since I had done an injection) and then started the incivek/riba that night. I was happy to have started on Friday as I slept much of the day Saturday and was a little more energetic on Sunday. At work today and tho I am counting down the hours I am doing OK. I definitely recommend starting on Friday or Saturday if you work during the week.
Blank
Avatar_f_tn
PS I just started last Friday 1/13.
Blank
Avatar_f_tn
I am on week 22, incivek done.

I take my RIBA at 5pm, I have found if I take it much later, I do not sleep well.

I take my shot Friday night at 9:00pm.  I have been up a couple times with body aches, Mostly i just get pretty tired within an hour or so and usually sleep through the night.  The first few weeks I did not.

Saturdays are usually ok, just tire out.  Pegasys actually takes 72 to 96 hours to reach it's maximum.  I find I start feeling worse Sunday and try to rest as much as possible.  Monday is my toughest days since I work.  Tuesday a close second.  

http://www.drugs.com/pro/pegasys.html

"Pharmacokinetics

Maximal serum concentrations (Cmax) and AUC increased in a nonlinear dose related manner following administration of 90 to 270 mcg of Pegasys. Maximal serum concentrations (Cmax) occur between 72 to 96 hours post-dose."
Blank
Post a Comment
To
Blank
Weight Tracker
Weight Tracker
Start Tracking Now
Hepatitis C Community Resources
RSS Expert Activity
233488_tn?1310696703
Blank
Marathon Running Done Over Many Yea...
May 21 by John C Hagan III, MD, FACS, FAAOBlank
233488_tn?1310696703
Blank
New Article on Multifocal IOL vs &q...
May 21 by John C Hagan III, MD, FACS, FAAOBlank
748543_tn?1371753642
Blank
TMJ/TMJ The Connection Between Teet...
Jan 27 by Hamidreza Nassery , DMD, FICOI, FAGDBlank
Top Hepatitis Answerers
Avatar_f_tn
Blank
Livelife777
FL
1815939_tn?1377995399
Blank
pooh55811
Avatar_m_tn
Blank
can-do-man
IN
683231_tn?1427182107
Blank
flyinlynn
Auburn, WA
317787_tn?1428318779
Blank
Dee1956
DC
2059648_tn?1422055945
Blank
dontworry_behappy1
CA